Медицинская библиотека · Polski merkuriusz lekarski : organ Polskiego Towarzystwa Lekarskiego · 1996
[Pulmonary infarction as a complication of thrombotic changes in an arteriovenous fistula of a patient with terminal renal insufficiency treated with long-term hemodialysis and recombinant human erythropoietin].
Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен
Аннотация
The case of 48 year old female patient with terminal renal insufficiency treated with hemodialysis and human recombinant erythropoietin was observed because of pulmonary infraction. The symptoms of disease were observed in the right lung and in region of arteriovenous fistula. It was documented that therapy with human recombinant erythropoietin may induce thrombosed complications during hemodialysis with arteriovenous fistula.
Для цитирования: Wanic-Kossowska M, Pietrzak I. [Pulmonary infarction as a complication of thrombotic changes in an arteriovenous fistula of a patient with terminal renal insufficiency treated with long-term hemodialysis and recombinant human erythropoietin].. Polski merkuriusz lekarski : organ Polskiego Towarzystwa Lekarskiego. 1996.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.